# SDR SWAA2013041114736

- Difficulty date: April 4, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 42,733 hours, 25,065 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Crushed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241ADF CRUSHED CORE ON I/B EDGE.  REPAIRED FLOOR PANEL IAW SRM.
